English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nematics of linear assemblies in two dimensions

van der Schoot, P. (1997). Nematics of linear assemblies in two dimensions. The Journal of Chemical Physics, 106(6), 2355-2359. doi:10.1063/1.473091.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-714A-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-43E0-4
Genre: Journal Article

Files

show Files
hide Files
:
366492.pdf (Publisher version), 139KB
 
File Permalink:
-
Name:
366492.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
van der Schoot, P.1, Author              
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 366492
ISI: A1997WG30700034
DOI: 10.1063/1.473091
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Journal of Chemical Physics
  Other : J. Chem. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. : American Institute of Physics
Pages: - Volume / Issue: 106 (6) Sequence Number: - Start / End Page: 2355 - 2359 Identifier: ISSN: 0021-9606